Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 10, Pages 1539-1542
http://dx.doi.org/10.1155/IJMMS.2005.1539

Quasicoincidence for intuitionistic fuzzy points

Departamento de Geometría y Topología, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid, Madrid 28040, Spain

Received 22 September 2004; Revised 29 March 2005

Copyright © 2005 Francisco Gallego Lupiáñez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francisco Gallego Lupiáñez, “Quasicoincidence for intuitionistic fuzzy points,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 10, pp. 1539-1542, 2005. doi:10.1155/IJMMS.2005.1539